Quadrant marked mesh patterns in 132-avoiding permutations I
Kitaev, Sergey and Remmel, Jeffrey and Tiefenbruck, Mark (2012) Quadrant marked mesh patterns in 132-avoiding permutations I. Pure Mathematics and Applications, 23 (3). pp. 219-256. ISSN 1218-4586
Preview |
Text.
Filename: Quadrant-marked-mesh-patterns-in-132-avoiding-permutations-I.pdf
Accepted Author Manuscript License: Strathprints license 1.0 Download (355kB)| Preview |
Abstract
This paper is a continuation of the systematic study of the distributions of simple marked mesh patterns initiated in [6]. We study simple marked mesh patterns on 132-avoiding permutations. We derive generating functions for the number of occurrences of 4-parameter simple marked mesh patterns where only one parameter is allowed to be non-zero or a non-empty set. We show that specializations of such generating functions count a number of classical combinatorial sequences. Generating functions for the number of occurrences of 4-parameter simple marked mesh patterns where two or more of the parameters are allowed to be non-zero are studied in the upcoming paper [7].
ORCID iDs
Kitaev, Sergey
-
-
Item type: Article ID code: 49894 Dates: DateEvent2012PublishedSubjects: Science > Mathematics Department: Faculty of Science > Computer and Information Sciences Depositing user: Pure Administrator Date deposited: 17 Oct 2014 14:54 Last modified: 29 Jan 2025 13:26 Related URLs: URI: https://strathprints.strath.ac.uk/id/eprint/49894